10-19-2004, 09:40 AM #1
after accutane did anyoone go back to steroids?
hey bros im on 80mg of accutane for 20 weeks im in week 5 and happy with the results but i want to get back on anabolics when im done with my course have any of you gone back and if so was acne bad as before or was acne less?? thanks for the input
10-19-2004, 10:46 AM #2New Member
- Join Date
- Jan 2004
Finished a course of tane in Feb. 95% clear for 6months after even on anabolics. However, when I started PCT in Aug, I broke out like crazy. Not a bunch of little zits like before tane, but big painful lumps buried under the skin. When they rose to the surface and eventually popped, the amount of puss and blood was disgusting. Tane will not fix the problem forever.
10-19-2004, 11:30 AM #3
dude thats some gross stuff!! I was having a nice bowl of protein and oatmeal while reading my morning AR and you had to go and ruin my appetite!!!
10-19-2004, 11:50 AM #4Junior Member
- Join Date
- Jun 2004
I have done accutane twice now the first time i did a cycel of aas after i broke out again really bad. But after the second time i did accutane and went back on aas i was fine i get the odd zit when i come off a cycel but nothing a couple days of tanning doesnt clear up.
10-19-2004, 05:05 PM #5
cool thanks bros yeah i firgure it shouldnt be as bad as before accutane, ive been off tane for 4 years and i hit my first cycle last year loved it but when pct rolled around iwas hating my face
07-03-2005, 11:50 AM #6
anyone else ???
07-03-2005, 12:27 PM #7
Still trying to figure this acne thing out, broke out real bad before pct, got anti-bs, pretty much went away, the started to come back. Going back on soon, will try B5 at 1 gram a day next time and pct with hcg to see if I can lessen the crash. Sucs going to the beach as we speak all broken out, guess theres always good and bad sides to evrything!!!Let me know how you do, appreciate any tips!!!!!
07-04-2005, 12:47 AM #8
hmmmmm, I was on accutane before, and I may start my first cycle soon. Ever since accutane I've been pretty much acne free, and that was like 4 years ago as a teen. Do you think it will come back? And what all stuff can you take to prevent it? Like how much b5? And of course tanning, any other precautions you can take?
07-04-2005, 12:56 AM #9
i took accutane when i was a teen, and in my previous cycles i got alil bit of breakout on my back but they cleared up without usin any meds at all, and the acne wont bad at all
07-04-2005, 04:31 AM #10Senior Member
- Join Date
- Feb 2005
I would expect that accutane will make the degree of acne less than what ever it would have been... as your sebaceous glands are smaller, and less capable of producing oil.
To the guy with the cysts, that is nasty, but hey... it may have been WORSE had you not shrunken your glands prior to. And also, what was the gear you were using on those cycles you mentioned. I mean, if you did a var cycle the first time it wasn't bad, and a Test cycle the second time... well, I'd expect the results you were talking about...
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)